Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 30, NWS Austin/San Antonio, TX

June 12, 2025Bexar County, Medina County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 12, 2025, 3:17 AM CDT for Bexar County, Medina County, Texas. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2025, 3:17 AM CDT (08:17 UTC)
Expired
Jun 12, 2025, 9:30 AM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bexar County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 84 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:30 AM CDTRAIN 4.093 Wnw Sea World, TXMesonet station FW9848 San Antonio.
Jun 12, 3:30 AM CDTRAIN 4.242 Ne Castle Hills, TXMesonet station FW8761 San Antonio.
Jun 12, 3:30 AM CDTRAIN 6.033 Nne Sea World, TXMesonet station FW1542 San Antonio.
Jun 12, 3:35 AM CDTRAIN 5.192 Nw Sea World, TXMesonet station FW6246 San Antonio.
Jun 12, 3:48 AM CDTRAIN 5.22 Sw Helotes, TXMeasured at Culebra Creek at Baxtershire.
Jun 12, 4:41 AM CDTRAIN 6.012 Ne Castle Hills, TXMeasured at San Antonio Intl Airport since 11 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

095 
WGUS54 KEWX 120817
FFWEWX
TXC029-325-121330-
/O.NEW.KEWX.FF.W.0030.250612T0817Z-250612T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
317 AM CDT Thu Jun 12 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Southwestern Bexar County in south central Texas...
  East Central Medina County in south central Texas...

* Until 830 AM CDT.

* At 317 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 7 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Castroville, San Antonio Int Airport, Leon Valley, 
  Helotes, Shavano Park, Hollywood Park, Lytle, Somerset, Lacoste, 
  Sea World, Lackland AFB, Cliff, Government Canyon State Natural 
  Area, Pearson, Noonan, Castle Hills, Balcones Heights, Von Ormy 
  and Hill Country Village.

With heavy rains of 4 to 7 inches possibly falling over northeast 
Medina and western Bexar Counties, expect significant rises along 
the Medina River and Leon Creek

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2930 9900 2943 9885 2960 9882 2960 9848
      2923 9854 2925 9880 2925 9899

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MO
1 follow-up statement
963 
WGUS54 KEWX 121322
FFWEWX
TXC029-325-121430-
/O.EXT.KEWX.FF.W.0030.000000T0000Z-250612T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
822 AM CDT Thu Jun 12 2025

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Southwestern Bexar County in south central Texas...
  East Central Medina County in south central Texas...

* Until 930 AM CDT.

* At 822 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms have produced heavy rains across the area. Between 3 
  and 8 inches of rain have fallen. Flash flooding is already 
  occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Castroville, San Antonio Int Airport, Leon Valley, 
  Helotes, Shavano Park, Hollywood Park, Lytle, Somerset, Lacoste, 
  Sea World, Lackland AFB, Cliff, Government Canyon State Natural 
  Area, Pearson, Noonan, Castle Hills, Balcones Heights, Von Ormy 
  and Hill Country Village.

With heavy rains of 3 to 8 inches falling over northeast Medina and 
western Bexar Counties, expect significant rises along the Medina 
River and Leon Creek

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 2930 9900 2943 9885 2960 9882 2960 9848
      2923 9854 2925 9880 2925 9899

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:02 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 12, 2:02 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
202 AM CDT Thu Jun 12 2025

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Friday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Flood Watch continues through the day today.

- Locally heavy rain likely along and east of Hwy 281.

An upper level trough is moving across TX tonight, and there is a
stationary front stretched over Central TX. A line of thunderstorms
is moving across the I-35 Corridor, and there are isolated cells
ahead of the line in the Coastal Plains. This convection will
continue into the start of the new forecast period. Storm movement is
slow, and they are producing high rainfall rates. Excessive rainfall
is possible. We will continue the Flood Watch over the eastern half
of the area through the day today. Additional rainfall of one to
three inches with isolated higher amounts will be possible. Showers
and storms will move away from the area tonight as the upper trough
moves off to the northeast. The low level flow will remain from the
south to southeast keeping the airmass warm and moist. A weak
shortwave trough in the northwesterly flow aloft may provide enough
lift to generate isolated showers and thunderstorms during the day
Friday. Conditions do not look favorable for strong storms or heavy
rain.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 128 AM CDT Thu Jun 12 2025

Key messages:

- Drier weather returns.

An upper level ridge will build into West TX Friday night keeping
the weather dry over our western area. This will keep northwesterly
flow aloft over the eastern part of the CWA. The low level flow will
continue warm and moist. With daytime heating there will be low
chances for showers and thunderstorms each afternoon Saturday through
Monday over the eastern half of the area. Tuesday the upper ridge
should build far enough east to dry out the entire CWA. Then
Wednesday it will retreat back to the west allowing low rain chances
over the east again.

&&

.AVIATION...
(06Z TAFS)
Issued at 1231 AM CDT Thu Jun 12 2025

Thunderstorms are moving into the San Antonio area and ceilings have
lowered. Any storm that moves across an airport will reduce
visibility and produce strong, gusty winds. Storms should move into
Austin within the next hour. There's about a three hour window for
storms to move through. Once the line moves through, there will be
isolated showers with lightning possible. All of the rain should be
gone by around noon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  74  94  76 /  60  10  20   0
Austin Bergstrom Intl Airport  86  73  93  76 /  70  10  20   0
New Braunfels Muni Airport     88  73  93  75 /  80  10  20   0
Burnet Muni Airport            87  72  91  74 /  40   0  10   0
Del Rio Intl Airport           97  78 101  78 /   0   0   0   0
Georgetown Muni Airport        85  73  92  75 /  50   0  20   0
Hondo Muni Airport             90  74  95  75 /  50   0  10   0
San Marcos Muni Airport        87  73  93  75 /  80  10  20   0
La Grange - Fayette Regional   84  75  90  76 /  90  20  40   0
San Antonio Intl Airport       88  76  94  77 /  70  10  20   0
Stinson Muni Airport           90  76  95  78 /  70  10  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco-
Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe-
Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson-
Wilson.

&&

Short-Term...05
Long-Term...05
Aviation...05

In the hours before

Special weather statement, Jun 12, 1:48 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
148 AM CDT Thu Jun 12 2025

TXZ191-193-204>208-221-120745-
Guadalupe TX-Comal TX-Bexar TX-Caldwell TX-Bastrop TX-Medina TX-
Hays TX-Wilson TX-
148 AM CDT Thu Jun 12 2025

...Strong thunderstorms will impact portions of east central Medina,
Caldwell, southeastern Hays, Guadalupe, southwestern Bastrop,
northwestern Wilson, Bexar and southeastern Comal Counties through
245 AM CDT...

At 147 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Martindale to Dunlay. Movement was east at
20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, New Braunfels, San Marcos, Schertz, Kyle, Seguin,
Cibolo, Converse, Universal City, Live Oak, Lockhart, Selma, Luling,
Castroville, Wimberley, San Antonio Int Airport, Randolph AFB, Canyon
Lake Dam, Stinson Municipal Airport, and Canyon Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2989 9720 2964 9762 2964 9763 2965 9763
      2961 9767 2953 9779 2915 9851 2945 9918
      2972 9851 3001 9798 2992 9717
TIME...MOT...LOC 0647Z 275DEG 19KT 2987 9787 2936 9898

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Brady
Local storm report, Jun 12, 1:53 AM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
153 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     Flash Flood      Leon Valley             29.50N 98.62W
06/12/2025                   Bexar              TX   Fire Dept/Rescue

            18 low water crossings flooded in northwest
            and north-central San Antonio metro. SAFD is
            responding to three high water rescues.

&&

JR
Local storm report, Jun 12, 2:21 AM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
221 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     Tornado          5 SSE Wimberley         29.93N 98.08W
06/12/2025                   Hays               TX   Public

            Damage to trees, windows, and roof reported.
            Tornadic debris signature observed on radar.

&&

JR
Special weather statement, Jun 12, 2:55 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
255 AM CDT Thu Jun 12 2025

TXZ205>207-120845-
Guadalupe TX-Comal TX-Bexar TX-
255 AM CDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of northwestern
Guadalupe, north central Bexar and southeastern Comal Counties
through 345 AM CDT...

At 255 AM CDT, Doppler radar was tracking a strong thunderstorm near
Garden Ridge, or near Selma, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Selma, Canyon Lake, Bulverde,
Garden Ridge, Geronimo, Timberwood Park, Hunter, Bracken, Freiheit,
Solms, Gruene, and New Braunfels National Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2985 9803 2976 9800 2977 9798 2969 9793
      2957 9843 2970 9846 2989 9808
TIME...MOT...LOC 0755Z 241DEG 24KT 2966 9835

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Brady
Special weather statement, Jun 12, 3:10 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
310 AM CDT Thu Jun 12 2025

TXZ204-205-120900-
Bexar TX-Medina TX-
310 AM CDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of southeastern Medina
and west central Bexar Counties through 400 AM CDT...

At 310 AM CDT, Doppler radar was tracking a strong thunderstorm over
Noonan, or near Castroville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Castroville, Leon Valley, Lacoste, Lackland AFB,
Pearson, Noonan, Dunlay, Sea World, Bader, Balcones Heights, and
Macdona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2921 9895 2934 9903 2959 9858 2938 9843
TIME...MOT...LOC 0810Z 242DEG 24KT 2929 9889

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Brady
Local storm report, Jun 12, 3:17 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
317 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     Flash Flood      4 ESE Fischer           29.97N 98.20W
06/12/2025                   Comal              TX   Law Enforcement

            Comal County Sheriff reports several low
            water crossings flooded.

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:03 PM CDTSpecial Weather StatementEWXBurnet27 min
Jun 11, 8:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 11, 10:10 PM CDTSpecial Weather StatementEWXBlanco35 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more4 hr
Jun 11, 10:50 PM CDTSpecial Weather StatementEWXBlanco55 min
Jun 11, 10:54 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall36 min
Jun 11, 11:08 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina4 hr
Jun 11, 11:11 PM CDTSpecial Weather StatementEWXBexar34 min
Jun 11, 11:29 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Comal, Hays, Kendall, Medina5 hr
Jun 11, 11:40 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Jun 11, 11:51 PM CDTTornado WarningEWXBexar24 min
Jun 12, 12:09 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays31 min
Jun 12, 12:15 AM CDTSpecial Weather StatementEWXMedina45 min
Jun 12, 12:19 AM CDTSpecial Weather StatementEWXBexar41 min
Jun 12, 12:20 AM CDTSpecial Weather StatementEWXComal, Hays40 min
Jun 12, 12:40 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Comal, Guadalupe, Hays4 hr
Jun 12, 12:58 AM CDTSpecial Weather StatementEWXBexar, Medina62 min
Jun 12, 1:00 AM CDTSpecial Weather StatementEWXComal, Hays, Travis60 min
Jun 12, 1:02 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano118 min
Jun 12, 1:04 AM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Jun 12, 1:05 AM CDTTornado WarningEWXHays12 min
Jun 12, 1:27 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jun 12, 1:30 AM CDTSpecial Weather StatementEWXFayette, Lavaca60 min
Jun 12, 1:41 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca34 min
Jun 12, 1:47 AM CDTRiver Flood WarningEWXBexar24 hr
Jun 12, 1:48 AM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe57 min
Jun 12, 2:10 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina5 hr
Jun 12, 2:20 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Guadalupe4 hr
Jun 12, 2:55 AM CDTSpecial Weather StatementEWXComal50 min
Jun 12, 3:10 AM CDTSpecial Weather StatementEWXBexar50 min
Jun 12, 3:21 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe5 hr
Jun 12, 3:47 AM CDTSpecial Weather StatementEWXComal43 min
Jun 12, 3:58 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Guadalupe, Wilson6 hr
Jun 12, 4:07 AM CDTRiver Flood WarningEWXBexar, Medina9 hr
Jun 12, 4:11 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Jun 12, 4:13 AM CDTRiver Flood WarningEWXBexar28 hr
Jun 12, 4:21 AM CDTRiver Flood WarningEWXBexar31 hr
Jun 12, 4:22 AM CDTRiver Flood WarningEWXBexar, Wilson43 hr
Jun 12, 4:29 AM CDTSpecial Weather StatementEWXGonzales46 min
Jun 12, 5:04 AM CDTSpecial Weather StatementEWXWilson41 min
Jun 12, 5:12 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays5 hr
Jun 12, 5:24 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more5 hr
Jun 12, 5:49 AM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 12, 6:05 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
Jun 12, 6:19 AM CDTAreal Flood AdvisoryEWXMedina4 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 12, 6:46 AM CDTSpecial Weather StatementEWXAtascosa44 min
Jun 12, 7:11 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 12, 8:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
Jun 12, 8:55 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes, Wilson6 hr
Jun 12, 9:32 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 12, 9:51 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 12, 10:41 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Bexar, Medina3 hr
Jun 12, 1:36 PM CDTRiver Flood WarningEWXBexar23 hr
Jun 12, 2:33 PM CDTFlash Flood Warning Considerable damage threatEWXBandera3 hr
Jun 12, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Jun 12, 2:54 PM CDTRiver Flood WarningEWXKarnes, Wilson66 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes, Wilson29 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes43 hr
Jun 12, 3:31 PM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
Jun 12, 3:33 PM CDTSpecial Weather StatementEWXUvalde42 min
Jun 12, 4:16 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningEWXUvalde26 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.